advertisement
Question
Posted by: rosy1 | 2009/11/13

not get aroused

i' m 37 yrs old. i love sex but the last few months i just can' t get aroused. we hving sex but it' s not as exciting as before - i feel so empty - no intense feeling. we not doing anything different. i' m taking zetomax 10mg + metformin for the last year. could this medicine have an effect on me. i' m only seeing my dr in 3 mnts again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

From the medication you are on you have high blood pressure and diabetes?? If this is the case, and must be else why are you on this medication, it makes sense that you will be struggling with arousal. These zetomax ensures you have good blood flow - even to your genitals which is why you are not feeling erect, swollen and thus you would be feeling unaroused. Diabetes as a disease will effect blood flow due to possible interference with good nerve functioning. All this can lead to diminished sensations in your genital area.
Until you see your doctor I suggest you use a clitoral vibrator - this will remind you that you can still have great orgasms , and become aroused which will lead you to wanting sex again. On my site - www.dreve.co.za - I offer a large range of clitoral vibrators- choose one that appeals to you from reading the descriptions and that is affordable for you. I would hate you to become despondent and mostly let this not affect your relationship.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ageing and Sexuality expert | 2009/11/28

From the medication you are on you have high blood pressure and diabetes?? If this is the case, and must be else why are you on this medication, it makes sense that you will be struggling with arousal. These zetomax ensures you have good blood flow - even to your genitals which is why you are not feeling erect, swollen and thus you would be feeling unaroused. Diabetes as a disease will effect blood flow due to possible interference with good nerve functioning. All this can lead to diminished sensations in your genital area.
Until you see your doctor I suggest you use a clitoral vibrator - this will remind you that you can still have great orgasms , and become aroused which will lead you to wanting sex again. On my site - www.dreve.co.za - I offer a large range of clitoral vibrators- choose one that appeals to you from reading the descriptions and that is affordable for you. I would hate you to become despondent and mostly let this not affect your relationship.

Reply to Ageing and Sexuality expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement